# SDR SWAA2024041770110

- Difficulty date: April 3, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOWARD AND AFT ENTRY EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED FOWARD AND AFT ENTRY EMERGENCY BATTERY PACKS PER MM 33-51-06; OPS CHECKS GOOD PER MM 33-51-00;[02] INSPECTED WORK PERFORMED
